# SDR A6WA201441348

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R10226130
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLIGHT SPOILER OTBD SPRING SEAL BROKEN ON INBD END.  R & R RT FLIGHT SPOILER SPRING SEAL WITH NEW SERVICEABLE SEAL IAW SRM 51-42-21 & 51-42-06.
